A Periodic Stress Problem for an Elastic Anisotropic Half-Plane
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 120 (2010) no. 1, pp. 46-52
Cet article a éte moissonné depuis la source Math-Net.Ru
Here is given very simple solution of the stress boundary value problem for an anisotropic half-plane. An example is given. By the help of this example is analysed the influence of strong anisotropy of material on distribution of stresses and displacements inside the region.
Keywords:
theory of elasticity, strong anisotropy.
@article{VSGTU_2010_120_1_a4,
author = {Yu. A. Bogan},
title = {A {Periodic} {Stress} {Problem} for an {Elastic} {Anisotropic} {Half-Plane}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {46--52},
year = {2010},
volume = {120},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a4/}
}
TY - JOUR AU - Yu. A. Bogan TI - A Periodic Stress Problem for an Elastic Anisotropic Half-Plane JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2010 SP - 46 EP - 52 VL - 120 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a4/ LA - ru ID - VSGTU_2010_120_1_a4 ER -
%0 Journal Article %A Yu. A. Bogan %T A Periodic Stress Problem for an Elastic Anisotropic Half-Plane %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2010 %P 46-52 %V 120 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a4/ %G ru %F VSGTU_2010_120_1_a4
Yu. A. Bogan. A Periodic Stress Problem for an Elastic Anisotropic Half-Plane. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 120 (2010) no. 1, pp. 46-52. http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a4/
[1] I. Brilla, “Periodicheskie smeshannye zadachi dlya anizotropnykh uprugikh plastinok”, Tr. Mezhdunarodn. cimp., T. 1, Nauka, Tbilisi, 1965, 120–134
[2] S. G. Lekhnitskii, Teoriya uprugosti anizotropnogo tela, Nauka, M., 1977 | MR | Zbl
[3] I. M. Gelfand, G. E. Shilov, Obobschennye funktsii i deistviya nad nimi, Vyp. 1: Obobschennye funktsii, Nauka, M., 1959